Linear quadratic nonzero-sum differential games with random jumps. (English) Zbl 1144.91305

Summary: The existence and uniqueness of the solutions for one kind of forward-backward stochastic differential equations with Brownian motion and Poisson process as the noise source were given under the monotone conditions. Then these results were applied to nonzero-sum differential games with random jumps to get the explicit form of the open-loop Nash equilibrium point by the solution of the forward-backward stochastic differential equations.


91A23 Differential games (aspects of game theory)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI


[1] Ma Jin, Protter P, Yong, Jiongmin. Solving forward-backward stochastic differential equations explicitly–a four step scheme[J].Probab Theory Related Fields, 1994,98(2):339–359. · Zbl 0794.60056
[2] Hu Ying, Peng Shige. Solution of forward-backard stochastic differential equations[J].Probab Theory Related Fields, 1995,103(2):273–283. · Zbl 0831.60065
[3] Peng Shige Wu Zhen. Fully coupled forward-backward stochastic differential equations and applications to optimal control[J].SIAM J Control Optim, 1999,37(3):825–843. · Zbl 0931.60048
[4] Yong Jiongmin. Finding adapted solution of forward-backward stochastic differential equations-method of continuation[J].Probab Theory Related Fields, 1997,107(3):537–572. · Zbl 0883.60053
[5] Tang Shanjian, Li Xunjing. Necessary condition for optimal control of stochastic systems with random jumps[J].SIAM J Control Optim, 1994,32(5):1447–1475. · Zbl 0922.49021
[6] Situ Rong. On solution of backward stochastic differential equations with jumps and applications[J].Stochastic Processes and Their Applications, 1997,66(2):209–236. · Zbl 0890.60049
[7] Wu Zhen. Forward-backward stochastic differential equations with Brownian motion and Poisson process[J].Acta Mathematicae Applicatae Sinica, 1999,15(3):433–443. · Zbl 1009.60050
[8] Friedman A.Differential Games[M]. Wiley-Interscience, New York, 1971.
[9] Bensoussan A. Point de Nash dans de cas de fonctionnelles quadratiques et jeux différentiels àN personnes[J].SIAM J Control Optim, 1974,12(3):728–742.
[10] Eisele T. Nonexistence and nonuniqueness of open-loop equilibria in linear-quadratic differential games[J].J Math Anal Appl, 1982,37(3):443–468. · Zbl 0465.90099
[11] Hamadène S. Nonzero sum linear-quadratic stochastic differential games and backward-forward equations[J].Stochastic Anal Appl, 1999,17(2):117–130. · Zbl 0922.60050
[12] Ikeda N, Watanabe S.Stochastic Differential Equations and Diffusion Processes[M]. North-Holland, Kodansha, 1981. · Zbl 0495.60005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.